# SDR CALA2023080902464

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 76,189 hours, 26,540 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 5483766
- Part serial: 128C10481
- Condition: Inoperative
- Location: Sta400 Zone118
- Part time: 54,610 hours, 18,854 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT WARNING AT FL 400 W/ CABIN ALT 10K+ INDICATIONS SHOWED HIGH PRESS DIFF W/ HIGH CABIN. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V915727 MAC RELATED WORK ORDER 000000003082461 AND PRTR HALL, DANIEL (V915727)CABIN PRESSURE CONTROL SYSTEM AUTOMATIC MODE 1 FAILED, ACCOMPLISHED BITE CHECK ON #2 PC-AUTO, OPS CHECKS GOOD. PLACED AUTO MODE #1 ON MEL 2114A HALL, DANIEL (V915727)CABIN PRESSURE CONTROL SYSTEM AUTOMATIC MODE 1 FAILED, ACCOMPLISHED BITE CHECK ON #2 PC-AUTO, OPS CHECKS GOOD. PLACED AUTO MODE #1 ON MEL 2114A DEFERRED DIRECTLY BY TOMC UPDATED M&L. NIS CLE PERFORMED CABIN CONTROLLER BITE CHECK PER FIM 21-61 TASK 801. CONTROLLER IS FAULTING ON POSITION 4 (DEADBAND CHECK) ON LEFT AND RIGHT PACK. SEE PICTURE. ENGINEERING RECOMMENDS INSTALLING CABIN TEMP CONTROLLER PART #548376-6. PART NIS CLE. PARTS UPDATED. REGULATOR, AIR, OFF 99-2164-9-0001 0481 ON 0000 REGULATOR, AIR, OFF 99-2164-9-0001 0481 ON 99-2164-9-0001 0486 REPLACED CABIN TEMP CONTROLER PER AMM 21-61-01-400-801,TEST PASSED ALL GREEN LIGHTS. PARTS USED: 99-2164-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1507319 SN OFF 0481
